| Catalog Number |
261203 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd bbl¿ catalase reagent dropper and box expiration dates do not match coc.No patient impact was reported.The following information was provided by the initial reporter: customer received product with conflicting expiration dates between the product/box and the certificate of conformance.Product 261203 lot bo1f122m - dropper catalase reagent.Product and box show expiration to be 2021-06-20.Certificate of conformance shows product expiration to be 2024/07/20.
Additional Manufacturer Narrative
H.6 investigation summary: this memo serves to summarize findings on your recent complaint (b)(4) on product 261203 (dropper catalase reagent), lot number b01f122m, where it was observed that the expiration date on the certificate was different than the date on the product labeling.Event description: " customer received product with conflicting expiration dates between the product/box and the certificate of conformance.Product 261203 lot bo1f122m - dropper catalase reagent.¿ complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the dhr did not reveal any manufacturing issues.Sample analysis: an inspection of the photo did the noted defect.An inspection of the retentions was satisfactory.The erp system that generated the certificate had the wrong expiration date.Evaluations results: based on the investigation, the defect was observed on the photo and erp system.The wrong data was entered into the erp system which caused the noted discrepancy.A complaint trend is not present.Investigation conclusion: based on the evaluation of the investigation, the complaint was confirmed.The expiration date was corrected in the erp system and the certificate corrected.A complaint trend on this issue is not present with this product.No further actions will be taken as this is an isolated incident.Bd will continue to monitor for trending.H3 other text : see h.10.